On Discrete Game Models for Treating the Spread of a Disease


Hamidoğlu A.

IOSR JOURNAL OF MATHEMATICS, vol.16, pp.55-61, 2020 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 16
  • Publication Date: 2020
  • Title of Journal : IOSR JOURNAL OF MATHEMATICS
  • Page Numbers: pp.55-61

Abstract

In this paper, we provide discrete game models controlled by a finite control set for the treatment of a widely spread disease. In this regard, we build available strategies for curing defected people with possible number of treatments, each of which emerges from a discrete model which is controlled by a finite set. More precisely, we assume that the exact spreading time for the disease is not known, namely there are some certain number of infected people at the initial time and the aim is to build a discrete controlled system which would be our treatment model limited initially in such a way that those patients receive their treatments accordingly. Hence, we consider a two-player game as one player determines the total number of infected people which is increasing day by day and the other tries to build its corresponding number of treatments in which one patient receives only one treatment at a given period. In this context, we observe that the game is similar to pursuer-evasion discrete games proposed in [1]. Moreover, the paper connects to a reachability problem in robotics and the idea could be implemented on the model proposed in the recent paper [2] related to COVID-19.